Approximating properties of biharmonic Poisson operators in the classes $\hat{L}^{\psi}_{\beta, 1}$

  • T. V. Zhyhallo
  • Yu. I. Kharkevych

Abstract

We obtain the asymptotic equalities for the least upper bounds of the approximations of functions from the classes $\hat{L}^{\psi}_{\beta, 1}$ by biharmonic Poisson operators in the integral metric.
Published
25.05.2017
How to Cite
ZhyhalloT. V., and KharkevychY. I. “Approximating Properties of Biharmonic Poisson Operators in the Classes $\hat{L}^{\psi}_{\beta, 1}$ ”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 69, no. 5, May 2017, pp. 650-6, http://umj.imath.kiev.ua/index.php/umj/article/view/1724.
Section
Research articles